Journal article icon

Journal article

Infinitely p-divisible points on Abelian varieties defined over function fields of characteristic p>0

Abstract:
In this article we consider some questions raised by F. Benoist, E. Bouscaren, and A. Pillay. We prove that infinitely p-divisible points on abelian varieties defined over function fields of transcendence degree one over a finite field are necessarily torsion points. We also prove that when the endomorphism ring of the abelian variety is Z, then there are no infinitely p-divisible points of order a power of p.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
  • (Accepted manuscript, pdf, 264.8KB)
Publisher copy:
10.1215/00294527-2143943

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
Publisher:
University of Notre Dame
Journal:
Notre Dame Journal of Formal Logic More from this journal
Volume:
54
Issue:
3-4
Pages:
579-589
Publication date:
2013-08-09
Acceptance date:
2013-01-01
DOI:
EISSN:
1939-0726
ISSN:
0029-4527
Keywords:
Pubs id:
pubs:745027
UUID:
uuid:b7a12fd0-416e-457a-a9b3-c5c82d8c7b9b
Local pid:
pubs:745027
Source identifiers:
745027
Deposit date:
2018-05-05

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP